Issue
Volume 6, Number 1

Articles in the Issue:

Regular Articles:
Zhong-hua Yang
An Acceleration Method In The Homotopy Newton'S Continuation For Nonlinear Singular Problems
J. Comp. Math., 6 (1988), pp. 1-6. Abstract
pdf
Full Article

Jia-xiang Xiang and Jiao-xun Kuang
A Class Of DBDF Methods With The Derivative Modifying Term
J. Comp. Math., 6 (1988), pp. 7-13. Abstract
pdf
Full Article

Xiu-min Shao
A Numerical Method For The Identification Of Linear Compartmental Systems
J. Comp. Math., 6 (1988), pp. 14-27. Abstract
pdf
Full Article

Ji-guang Sun
Sensitivity Analysis Of Multiple Eigenvalues (I)
J. Comp. Math., 6 (1988), pp. 28-38. Abstract
pdf
Full Article

Zhao-yong You and Xiao-jun Chen
Interval Iterative Methods Under Partial Ordering
J. Comp. Math., 6 (1988), pp. 39-47. Abstract
pdf
Full Article

He-ping Ma and Ben-yu Guo
The Chebyshev Spectral Method For Burgers-Like Equations
J. Comp. Math., 6 (1988), pp. 48-53. Abstract
pdf
Full Article

Wen-zhuang Gui
Hierarchical Elements, Local Mappings And The H-P Version Of The Finite Element Method
J. Comp. Math., 6 (1988), pp. 54-67. Abstract
pdf
Full Article

Qun Lin and Rui-feng Xie
How To Recover The Convergent Rate For Richardson Extrapolation On Bounded Domains
J. Comp. Math., 6 (1988), pp. 68-79. Abstract
pdf
Full Article

Er-xiong Jiang
The Modified Rayleigh Quotient Iteration
J. Comp. Math., 6 (1988), pp. 80-87. Abstract
pdf
Full Article

Zhong Ge and Kang Feng
On The Approximation Of Linear Hamiltonian Systems
J. Comp. Math., 6 (1988), pp. 88-97. Abstract
pdf
Full Article